# SDR DALA2017032802511

- Difficulty date: March 19, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 40,356 hours, 27,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO CLE DUE THE UPPER RIGHT CORNER OF CENTER WINDSHIELD STARTED ARCING, FOLLOWED IMMEDIATELY BY SMOKE AND FUMES IN THE COCKPIT. REPLACED CTR WINDSHIELD AND WINDOW HEAT CONTROLLER. OPERATION CHECKS GOOD.
